# SDR SIMA200903706

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 15,740 hours, 21,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSP, THE SERVICE DOOR LOWER CENTER SILL WAS FOUND CORRODED.  BLENDED THE CORRODED AREAS TO REMOVE THE DAMAGE AND PERFORMED NDT INSP.  CLEANED THE REWORK AREAS AND APPLIED ALODINE, EPOXY PRIMER AND POLYURETHANE TOP COAT.  FABRICATED THREE REINFORCEMENT DOUBLERS.  CLEANED AND TREATED THE DOUBLERS AND THE REPAIR AREA.  INSTALLED REPAIR PARTS.  REPAIR DONE IAW EMB 145 SRM (SRM EMB-145 REV 40) CHAPTER 53-21-02 FIGURE 201.   AIRCRAFT RETURN TO SERVICE.
